# SDR CA960828003

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Low Press Turbin
- Part time: 12,500 hours
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) AT 8000 FEET ON CLIMB OUT THE #1 ENGINE TORQUE FLUCTUATED 7-8 PERCENT. THE ITT THEN INCREASED TO 780 DEGREES CELCIUS AND SUBSEQUENTLY THE TORQUE DROPPED TO 50 PERCENT. A GRINDING NOISE WAS HEARD FOLLOWED BY A FIRE WARNING. THE ENGINE WAS SECURED AND THE FIRE BOTTLE WAS DISCHARGED. THE FIRE WARNING EXTINGUISHED AND AN UNEVENTFUL LANDING WAS MADE. POST FLIGHT INSPECTION FOUND ONE LOW PRESSURE TURBINE BLADE LIBERATED FROM THE DISK.
